# SDR CA140610001

- Difficulty date: May 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Heater
- Part number: 215T606364
- Condition: Inoperative
- Part time: 5,239 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, CREW REPORTED THE LT ADAPTER HEATER INOPERATIVE.  DURING "AFTER FLIGHT INSPECTION", FOLLOWING FLIGHT CREW FEEDBACKS, A BURN MARK OF 30 MM X 20 MM WAS FOUND ON TOP OF HEATER, PN 215T60636-4.  HEATER WAS REPLACED AND ACFT PUT BACK INTO SERVICE, NO OTHER OCCURENCES REPORTED.
